Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffer endometriosis, experienced excruciating period, had laser treatment, conceived, periods normal, back pain. Reason?

Hi I used to suffer endometriosis and experienced excruciating period pains. I had laser treatment and conceived and my periods have been normal. However the last few nights my back has been very sore, when I lay in bed I felt pulsing in my stomach and my stools were very noticeably moucusy. This morning my period started and i took 2 x 500 mg paracetamol however an hour or so later the abdominal pain was like contractions. Couldn't sit or walk but doubled over. I've since taken string ibuprofen and its bed, white as a ghost and floored. Is it back again...?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi, You have mentioned you concieved , are you pregnant now? If no then It looks like you have had some infection in the stomach possibly due to some food. Take a tablet bifilac thrice daily for 5 days. Heve lots of fluids and curd. If you are pregnant then kindly get an examination.
Hope this helps
Take care
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor